# SDR IXXA20160304008

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,105 hours, 23,775 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE, ARMED, LIGHT INOPERATIVE WHEN DOOR ENGAGED.  DEFERRED MX ITEM 47003 INITIATED IAW MEL 25-66-05-01.  CAT C NO FLY DATE 03 11 2016.
